Unexpected bleeding

Patient : I have been on birth control for over a year now. I take it at re same time every night and haven't missed a pill. I am sexually active and occasionally have unprotected sex. Just recently about a week or two after my period ended I got it back. It was really light at first and I didn't really expect anything of it and now I have had it for three weeks now. What is going on? Nothing has really changed in my life. No stress or anything. I'm just concerned. Everything I've seen says cervical cancer or pregnancy. I'm expecting to see a doctor soon but I kind of want a heads up of what could be happened ing. Thanks
Symptoms:  Bleeding. Pains in lower stomach. Headaches.
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: When taking POP birth control norethindrone how close to the time you are supposed to take it can it still be effecti...

Q: I've noticed my stomach has been gurgling since the last time i had sex they day after my period ended. I am on birth...

Q: I've been taking junel birth control. I just finish my first pack and now this week I'm on withdrawal bleeding. But i...

Q: Is it ok to take brith control after labral reconstruction surgery?

Q: I was on birth control last month to get my hormones back in control before trying for a baby again. I took to from D...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon

IMAGES ON ASK THE DOCTOR


CNN
BBC
MSNBC
CBS
abcNews
FoxNews